Alert archive / Mississippi / Flash Flood Warnings in 2016

Flash Flood Warning 16, NWS Memphis, TN

March 10, 20167 counties in Mississippi; Phillips County, Arkansas

NWS Memphis, TN issued this flash flood warning at Mar 10, 2016, 10:44 AM CST for 7 counties in Mississippi; Phillips County, Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2016, 10:44 AM CST (16:44 UTC)
Expired
Mar 10, 2016, 1:45 PM CST
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Phillips County, AR, Coahoma County, MS, DeSoto County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tunica County, MS

The radar

The Memphis radar (KNQA), 137 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 10, 1:38 PM CSTFLOODCrenshaw, MSBROADCAST MEDIA REPORTS FLOODED HOMES ON RENAISSANCE ST IN CRENSHAW MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 4.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2016-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2016-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-224 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

030 
WGUS54 KMEG 101644
FFWMEG
ARC107-MSC027-033-107-119-135-137-143-101945-
/O.NEW.KMEG.FF.W.0016.160310T1644Z-160310T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1044 AM CST THU MAR 10 2016

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN DESOTO COUNTY IN NORTHWESTERN MISSISSIPPI...
  QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...
  COAHOMA COUNTY IN NORTHWESTERN MISSISSIPPI...
  WEST CENTRAL TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI...
  TATE COUNTY IN NORTHWESTERN MISSISSIPPI...
  NORTHWESTERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
  TUNICA COUNTY IN NORTHWESTERN MISSISSIPPI...

* UNTIL 145 PM CST

* AT 1043 AM CST...LOCAL LAW ENFORCEMENT ESTIMATES 5 TO 10 INCHES OF
  RAIN HAS OCCURRED OVER THE PAST 24 HOURS. ANOTHER ROUND OF SHOWERS
  AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN
  OVER THE NEXT 2 HOURS WHICH COULD PRODUCE DANGEROUS FLASH FLOODING
  ACROSS THE WARNED AREA. DO NOT DRIVE THROUGH WATER-COVERED
  ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3399 9045 3399 9066 3412 9067 3412 9095
      3478 9038 3476 8973 3396 9045

$$

TVT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 10, 10:21 AM CST, 23 minutes earlier.

Area forecast discussion, Mar 10, 10:21 AM CST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1021 AM CST THU MAR 10 2016

.UPDATE...

A MAJOR HYDROLOGIC EVENT IS ONGOING ACROSS THE MID-SOUTH AS THE
REGION PREPARES FOR ANOTHER WAVE OF HEAVY RAINFALL THROUGH THE
AFTERNOON.

WIDESPREAD RAINFALL TOTALS OF 5-9" HAVE ALREADY BEEN RECORDED
ACROSS THE REGION WITH SOILS COMPLETED SATURATED. OF PARTICULAR
CONCERN IS ANOTHER ROUND OF TRAINING...HEAVY PRECIP WITH EMBEDDED
CONVECTION. RATES WITHIN THE CONVECTIVE PORTION OF THIS LINE ARE
APPROACHING 1-2" PER HOUR WHICH HAS THE POTENTIAL TO CREATE LIFE-
THREATENING FLASH FLOODING ACROSS PORTIONS OF NORTHWEST
MISSISSIPPI AND SOUTHWEST TENNESSEE THROUGH THE EARLY AFTERNOON.
AN ADDITIONAL 2-4" OF RAIN IS POSSIBLE WHICH WILL ALSO CONTRIBUTE
TO ONGOING RIVER FLOODING. THIS IS A POTENTIALLY DANGEROUS
SITUATION DEVELOPING WITH THE RISK OF EXCESSIVE RAINFALL
ESSENTIALLY MAXED OUT.

PRECIPITATION RATES WILL DECREASE FROM WEST TO EAST BY MID TO LATE
AFTERNOON AS A SUBTLE SHORTWAVE LIFTS NORTHEAST...BRINGING AN END
TO THE MORE SUBSTANTIAL FLASH FLOOD THREAT...WITH RIVER FLOODING
MOST CERTAINLY CONTINUING.

TVT

&&

.PREV DISCUSSION... /ISSUED 554 AM CST THU MAR 10 2016/

UPDATE...
UPDATED TO ADD 12Z AVIATION DISCUSSION.

PREV DISCUSSION... /ISSUED 321 AM CST THU MAR 10 2016/

DISCUSSION...

HEAVY RAIN WILL CONTINUE ACROSS MUCH OF THE MIDSOUTH TODAY. TWO
WEAK STATIONARY BOUNDARIES STRETCH ACROSS THE CWA THIS MORNING.
THE FIRST ONE STRETCHES FROM NEAR CAPE GIRARDEAU MISSOURI TO NEAR
SEARCY ARKANSAS. THE SECOND ONE STRETCHES FROM NEAR OXFORD
MISSISSIPPI TO CENTRAL LOUISIANA. HEAVY RAIN CONTINUES TO TRAIN
ALONG AND BETWEEN THESE TWO BOUNDARIES AS ANOMALOUS MOISTURE
CONTINUES TO ADVECT INTO THE REGION. WIDESPREAD THREE TO SIX
INCHES HAS FALLEN IN THIS CORRIDOR BETWEEN THE BOUNDARIES
INCLUDING ACROSS THE MEMPHIS METRO AREA. ISOLATED AMOUNTS AS HIGH
AS EIGHT INCHES HAVE OCCURRED OVER PORTIONS OF PHILLIPS COUNTY
ARKANSAS. SINCE FLASH FLOOD WARNINGS HAVE BEEN NEARLY CONTINUOUS
FROM THIS AFTERNOON...HAVE BEEN TRANSITIONING TO AREAL FLOOD
WARNINGS. AS A RESULT...WILL GO AHEAD AN TRANSITION THE FLASH
FLOOD WATCH TO A FLOOD WATCH AS FLOODING WILL BECOME MORE RIVER
ORIENTED. EXPECT ANOTHER WIDESPREAD TWO TO THREE INCHES COULD FALL
IN THIS CORRIDOR THROUGH THIS EVENING. A NUMBER OF RIVERS
INCLUDING THE WOLF...COLDWATER...NORTH FORKED DEER...AND THE OBION
RIVER HAVE RISEN QUITE A BIT SINCE YESTERDAY MORNING. THESE
RIVER BASINS WILL BE OF THE MOST CONCERN OVER THE NEXT 24 TO 48
HOURS.

THE UPPER LEVEL LOW RESPONSIBLE FOR THE HEAVY RAIN WILL CONTINUE
TO MEANDER ACROSS TEXAS SATURDAY. AS A RESULT...SHORTWAVES
ROTATING AROUND THE LOW WILL HELP SET OFF SEVERAL ROUNDS OF HEAVY
RAIN. EXPECT THAT BY THIS EVENING...RAIN MAY TAPER OFF SOME ACROSS
THE MIDSOUTH BUT ANOTHER SHORTWAVE WILL KICK OFF HEAVIER SHOWERS
AND THUNDERSTORMS ON FRIDAY THAT WILL LIFT NORTHWARD THROUGH THE
MIDSOUTH. ANOTHER LULL COULD OCCUR FRIDAY EVENING BEFORE ANOTHER
SHORTWAVE SETS OFF ROUND 3 OF HEAVIER CONVECTION ON SATURDAY. ON
SATURDAY...THE UPPER LOW WILL FINALLY BEING TO LIFT NORTHWARD AND
WEAKEN...OPENING UP AS A BROAD UPPER TROF. THIS WILL MOVE MOST OF
THE CONVECTION NORTH OF THE CWA DURING THE OVERNIGHT PERIODS
SATURDAY NIGHT. WITH SEVERAL ROUNDS OF HEAVY RAIN EXPECTED...THE
FLOOD POTENTIAL WILL REMAIN HIGH AND THE WATCH MAY NEED TO BE
EXPANDED INTO THE WEEKEND FOR PORTIONS OF THE AREA. FOR NOW WILL
KEEP THE EXPIRATION 6 PM FRIDAY EVENING. WOULD NOT BE SURPRISED TO
SEE AN ADDITIONAL RAINFALL AMOUNTS OF FOUR TO SIX INCHES FROM
TODAY INTO THE EARLY PART OF THE WEEKEND WHERE THE HEAVIEST RAIN
HAS ALREADY OCCURRED. IN PARTICULAR...ARES FROM UNION CITY
SOUTHWARD THROUGH THE MEMPHIS METRO AREA SOUTH INTO PHILLIPS
COUNTY ARKANSAS/COAHOMA COUNTY MISSISSIPPI.

AS THE UPPER TROF LIFTS NORTH SATURDAY NIGHT...ANOTHER ONE WILL
MOVE IN BY LATE SUNDAY AFTERNOON INTO MONDAY. THIS WILL BRING
ADDITIONAL RAINFALL TO THE ENTIRE MIDSOUTH AND ONLY AGGRAVATE
ONGOING FLOODING.

MODELS NOW SHOW A COLD FRONT MOVING INTO THE AREA TUESDAY NIGHT
INTO WEDNESDAY WHICH ONLY MAY CONTINUE THE WET PATTERN.

KRM

.AVIATION...
12Z TAF CYCLE

A STALLED OUT SURFACE BOUNDARY COMBINED WITH SEVERAL UPPER LEVEL
SHORTWAVES WILL BRING CONTINUED CHANCES FOR RAIN THROUGH THE
PERIOD AND PERHAPS A FEW ISOLATED THUNDERSTORMS MAINLY THIS
AFTERNOON. MVFR/IFR CEILINGS EXPECTED THROUGH MUCH OF THE
PERIOD WITH A POTENTIAL FOR LIFR CEILINGS LATER TONIGHT.
E/SE WINDS WILL EVENTUALLY BACK NORTHERLY WITH SPEEDS GENERALLY
AVERAGING 5-12 KTS.

CJC

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR DUNKLIN-PEMISCOT.

MS...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR BENTON MS-COAHOMA-
     DESOTO-MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.

TN...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR CARROLL-CROCKETT-DYER-
     FAYETTE-GIBSON-HARDEMAN-HAYWOOD-HENRY-LAKE-LAUDERDALE-
     MADISON-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Mar 10, 3:48 AM CST, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
348 AM CST THU MAR 10 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-111230-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
348 AM CST THU MAR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF HEAVY RAIN ARE LIKELY THROUGH TONIGHT ACROSS ALL OF
EAST ARKANSAS...THE MISSOURI BOOTHEEL...NORTHWEST MISSISSIPPI AND
MUCH OF WEST TENNESSEE. FLASH FLOODING WILL BE POSSIBLE. IN
ADDITION...RIVERS WILL BEGIN TO RISE. PEOPLE LIVING ALONG THE
RIVER BASINS IN THE FLOOD WATCH AREA NEED TO STAY TUNED TO THE
LATEST RIVER FORECASTS AND POTENTIAL FLOOD WARNINGS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODS OF HEAVY RAIN WILL CONTINUE THROUGH AT LEAST LATE FRIDAY
AFTERNOON ACROSS EAST ARKANSAS...THE MISSOURI BOOTHEEL..NORTHWEST
MISSISSIPPI AND MUCH OF WEST TENNESSEE. HAZARDOUS HEAVY RAIN MAY
CONTINUE THROUGH THE WEEKEND. FLASH FLOODING WILL CONTINUE TO BE
POSSIBLE. IN ADDITION...THE HEAVY RAIN WILL LEAD TO AN ELEVATED
RISK OF FLOODING ALONG RIVER BASINS IN THE FLOOD WATCH. PEOPLE
LIVING ALONG THESE RIVERS NEED TO STAY TUNED TO THE LATEST RIVER
FORECASTS AND POTENTIAL FLOOD WARNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT REPORTS OF HEAVY RAIN
AND ANY FLOODING ARE WELCOME.

KRM

In the hours before

Local storm report, Mar 10, 6:21 AM CST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
621 AM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     FLOOD            5 SE EUDORA             34.78N 90.09W
03/10/2016                   DESOTO             MS   LAW ENFORCEMENT

            LAND COLLAPSE FROM HEAVY RAINFALL KNOCKED DOWN POWER POLE
            AND POWER LINE ON FOGG ROAD WEST OF CRAWFORD ROAD.

0345 AM     FLOOD            3 SSW LAKE CORMORANT    34.86N 90.23W
03/10/2016                   TUNICA             MS   LAW ENFORCEMENT

            ROAD CLOSED DUE TO FLOODING

0345 AM     FLOOD            2 WSW WALLS             34.93N 90.17W
03/10/2016                   DESOTO             MS   LAW ENFORCEMENT

            WATER FLOWING OVER ROAD ON NORTHBOUND HIGHWAY 61 SOUTH OF
            CHURCH ROAD.

&&
Local storm report, Mar 10, 7:07 AM CST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
707 AM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     FLOOD            5 E HERNANDO            34.83N 89.90W
03/10/2016                   DESOTO             MS   EMERGENCY MNGR

            HOLLY SPRINGS RD CLOSED DUE TO WATER COVERING ROADWAY. 6
            TO 8 INCHES OF WATER COVERING RD. NOT DRIVABLE.

&&

JPM
Local storm report, Mar 10, 7:46 AM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
746 AM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 AM     FLOOD            1 W LAKE CORMORANT      34.90N 90.23W
03/10/2016                   DESOTO             MS   BROADCAST MEDIA

            CITIZEN RESUED FROM SUBMERGED CAR ON HWY 61 IN DESOTO
            COUNTY

&&

JPM
Local storm report, Mar 10, 8:26 AM CST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
826 AM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     FLOOD            FRIENDSHIP              35.91N 89.24W
03/10/2016                   CROCKETT           TN   EMERGENCY MNGR

            COUNTY EM REPORTS MORE THAN 10 ROADS CLOSED DUE TO
            FLOODING AROUND THE COUNTY

&&

JPM
Local storm report, Mar 10, 9:01 AM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
901 AM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 AM     FLOOD            CRENSHAW                34.50N 90.19W
03/10/2016                   PANOLA             MS   EMERGENCY MNGR

            SANDBAGGING ONGOING TO PROTECT 12 HOMES IN THE CRENSHAW
            AREA AND ANOTHER 3 HOMES IN THE CURTIS STATION AREA.

&&

JPM
Local storm report, Mar 10, 9:27 AM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
927 AM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     FLOOD            BEMIS                   35.58N 88.83W
03/10/2016                   MADISON            TN   CO-OP OBSERVER

            SEVERAL ROADS THROUGHOUT BEMIS COVERED WITH WATER. COOP
            OBSERVER REPORTS 5.52 INCH STORM TOTAL RAIN.

&&

JPM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 7:37 PM CSTFlash Flood WarningMEGDeSoto, Marshall, Tate7 hr
Mar 9, 7:46 PM CSTFlash Flood WarningMEGCoahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 1 more7 hr
Mar 9, 9:38 PM CSTRiver Flood WarningMEGMonroe3 days
Mar 9, 9:38 PM CSTRiver Flood WarningMEGMonroe3 days
Mar 9, 11:20 PM CSTAreal Flood WarningMEGCoahoma, DeSoto, Quitman, Tate, Tunica8 hr
Mar 10, 2:58 AM CSTAreal Flood WarningMEGDeSoto, Marshall, Tate6 hr
Mar 10, 3:04 AM CSTAreal Flood WarningMEGCoahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 1 more6 hr
Mar 10, 3:40 AM CSTFlood WatchMEGBenton, Coahoma, DeSoto, Marshall, Panola, Quitman and 3 more12 hr
Mar 10, 6:57 AM CSTAreal Flood WarningMEGCoahoma, DeSoto, Quitman, Tate, Tunica6 hr
Mar 10, 8:43 AM CSTAreal Flood WarningMEGBenton, DeSoto, Marshall, Tate6 hr
Mar 10, 8:52 AM CSTAreal Flood WarningMEGCoahoma, DeSoto, Lafayette, Panola, Quitman, Tallahatchie and 3 more6 hr
Mar 10, 11:13 AM CSTFlash Flood WarningMEGDeSoto, Marshall, Tunica3 hr
Mar 10, 11:46 AM CSTFlash Flood WarningMEGLafayette, Marshall, Panola, Quitman, Tallahatchie, Tate and 1 more3 hr
Mar 10, 11:47 AM CSTRiver Flood WarningMEGQuitman17 days
Mar 10, 11:47 AM CSTRiver Flood WarningMEGQuitman19 days
Mar 10, 11:47 AM CSTRiver Flood WarningMEGTallahatchie15 days
Mar 10, 11:57 AM CSTSpecial Weather StatementMEGPanola, Tallahatchie48 min
Mar 10, 12:22 PM CSTSpecial Weather StatementMEGTate23 min
Mar 10, 12:47 PM CSTFlash Flood WarningMEGBenton, Marshall3 hr
Mar 10, 12:49 PM CSTSpecial Weather StatementMEGCalhoun, Chickasaw, Pontotoc41 min
Mar 10, 1:25 PM CSTSpecial Weather StatementMEGMonroe50 min
Mar 10, 1:28 PM CSTSpecial Weather StatementMEGItawamba, Lee, Pontotoc47 min
Mar 10, 1:39 PM CSTAreal Flood WarningMEGCoahoma6 hr
Mar 10, 1:45 PM CSTAreal Flood WarningMEGCoahoma, DeSoto, Quitman, Tunica6 hr
Mar 10, 2:46 PM CSTAreal Flood WarningMEGCalhoun, Coahoma, DeSoto, Lafayette, Marshall, Panola and 5 more8 hr
Mar 10, 3:24 PM CSTFlash Flood WatchMEGBenton, Calhoun, Chickasaw, Coahoma, DeSoto, Itawamba and 13 more4 days
Mar 9, 7:11 PM CSTFlash Flood WarningMEGCraighead, Greene, Lawrence, Poinsett5 hr
Mar 9, 11:24 PM CSTAreal Flood WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis8 hr
Mar 9, 11:26 PM CSTAreal Flood WarningMEGClay, Greene, Lawrence8 hr
Mar 10, 7:05 AM CSTAreal Flood WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis6 hr
Mar 10, 7:08 AM CSTAreal Flood WarningMEGClay, Greene, Lawrence6 hr
Mar 10, 11:47 AM CSTRiver Flood WarningMEGClay, Greene54 hr

Nearby

Flash Flood Warnings in Mississippi, 2016Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.